Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Bobby Stephenson

Veteran Member
  • Total Reviews

    1
  • Content Count

    315
  • Joined

  • Last visited

  • Days Won

    1

Blog Comments posted by Bobby Stephenson


  1. Hello, don't worry. That is probably your LDL cholesterol and you're 40 over the recommended/healthy limit of 50-99.

    On my first month I shot up to 120, not as bad as you but there's good news. Your system is only getting use to the drugs. Mine went down every month from eating heathier and taking fish oil. Even though I am on a higher dose than my first month, my LDL has dropped to 104 this month and I am almost done with month 5!

    If you are that concern as well. Go outside (not behind a window) and get some sun...like 15 mintues without any protection. Sunlight will reduce your cholesterol by converting it to Vitamin D.


  2. I hate the feeling of lotion more than you! But after 6 weeks on accutane my face was flaky and peeling off! Then I discovered Cetaphil, it goes on super light! It was great for a while but now I upgraded to Bio Oil. Yeah I am so dry I litterly put oil on my face.


  3. Yes your body can adapt to some of the side effects. Such as my cholesterol, it got lower and lower even when I'm on double dose. However some side effects get worse. My lips and eyes need frequent moisturizing.


  4. I got an initial breakout on Day 8 and it lasted until Day 17. It looked like chicken pox or smallpox all around my nose and mouth. They are EXTREMELY itchy and when they pop they form scabs. Scabs + Pustules make you look like you're infected or something very nasty.

    Probably

    I am doing 6 months

    My complexion improved dramatically on Day 30-60 but when I up my dosage on Day 60+ I started getting cyst again but on Day 124 I was completely acne free--the first day I did not have any active pimples.

    Although I have to wear glasses now (+0.5 prescription, very low) I would say it was worth it. The oil production in my tears have changed causing it to evaporate more quickly. I am hopeful that my tear production will return to normal once I finish.I get dry eyes because I work on the computer for my job and do not blink as much. Other people might not have a problem at all. Of all the listed side effects I would guess I only got hit with Dryness (skin, lips, nostril and tear production).


  5. Why do you have to wait 3 months to see a dermatologist? Call around. I have been reading your plight for four months and nothing you are doing seems to help your situation. Even though you are depressed, you should look into Accutane. I would say the only thing that can help right now is hope, and results! Accutane does both. I was sad as fuck too 4 months ago but now I love my skin! Fuck all the side effects. The monthly blood test, consultation with your dermatologist, and your own judgement should let you know if you need to stop.

    Honestly I have only gotten dryness as a side affect. The only bad thing so far is I had to get eye glasses when I use the computer because my eyes are dry but fuck that too! I rather wear glasses (which are awesome $400 Ray Bans) than not having the confidence to look anyone in the eye.


  6. Same thing happened to me. What I did was I told the pharmacy technician that I was going to be coming there for the next 6 months so she pre-ordered all my pills and it is always ready. I even gave her my IPledge card so I don't even have to carry that around.

×